# SDR AWXA960399

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 2722 · Rudder Actuator
- Part: Standby Act
- Part number: 1U1150
- Condition: Inoperative
- Location: Rudder
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PHX - FLT 98 - FLT CREW REPORTED, A RUDDER FLUTTER WHEN CHECKING THE STANDBY RUDDER.  PERFORMED RIGHT CHECKS ON NORMAL RUDDER SYSTEM, ALL CHECKS NORMAL.  STANDBY SYSTEM CHECKS OK.  FOUND STANDBY ACTUATOR DEAD BAND CHECK OUT OF LIMITS.  COULD NOT RIG ACTUATOR.  REMOVED AND REPLACED RUDDER STANDBY ACTUATOR PER R6B27001 RIGGED AND OPS CHECK PER BMM 27-21-141. (M)
